# SDR AALA201707179031

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 50,012 hours, 28,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D53370612204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE MAIN LANDING GEAR DOOR KEEL BEAM HINGE FITTING AND ACTUATOR FITTING, DETECTED A CRACK ON THE RIGHT DOOR AFT ACTUATOR FITTING AT KEEL BEAM RIB W10, BETWEEN STRINGERS 41R AND 42R.  REPAIRED THE UPPER STRAP IAW EA 271535.
